# SDR 05FDEA00014

- Difficulty date: June 10, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N565FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46996
- Aircraft time: 74,124 hours, 22,800 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB70601
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING - LT WING RIB XORS 372 UPPER CAP CRACKED.  TRIMMED OUT AND ROUNDED CRACKS, INSTALLED REPAIR ANGLE AND DOUBLER TO RESTORE STRENGTH IAW FEDEX AE 8-5710-78165.
